# SDR UPS97223159

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 65327334
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 7 FLAP TRACK FWD ATTACH FITTING IS CORRODED AT FWD MOUNT LUG.  REPLACED FITTING IAW TRAMCO EWO 97-2224 UNDER FILE NUMBER 727-57-1838 AND MM 27-51-31.
